# SDR SWAA093374

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 7,799 hours, 4,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS TRACK LIGHT COVER MISSING.  R&R EEPLS PER MM.
